# SDR ASAA2018020923622

- Difficulty date: February 9, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 14,132 hours, 4,696 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750253
- Condition: Corroded
- Location: Bs 727i-787
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSITION CHANNEL HAS SEVERAL SPOTS OF CORROSION BETWEEN BS 727I+8 - 787, RBL 21 AND 2 PUNCTURES AT BS 737, RBL 21. ACFT GROUNDED.   REMOVED CORROSION BETWEEN BS 727I+8 - 737, FOUND OUT OF LIMITS IAW SRM 53-00-53, FIG 103, DETAIL D.   REMOVED THE CHANNEL IAW SRM 53-00-53-2R-5.  FABRICATED A REPAIR IAW SRM 53-00-53-2R-5,  INSTALLED THE REPAIR IAW SRM 53-00-53-2R-5, DWG 146D7500, REV-.
